Last Friday i was given Clarithromycin 500g on a 10


Q: Last Friday i was given Clarithromycin 500g on a 10 day course for a throat infection.. the problem is ive lost my taste buds, headache, back and stomach ache and feelin like i want to be sick..
i was wondering if it was due to my period coming a week and a half early and is still goin since last thursday or if they are side affects to the tablets.. hope you can help

Symptoms:  Really bad Back ache, stomach ache, the feeling i want to be sick and headache

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am a 77 yr old woman who is scheduled for complex laparoscopic hiatal hernia repair surgery on Nov. 2. My aptt tes...

Q: Hello My gf (29) and I just had sex and I am not sure if I pulled out on time. She just took the Plan B pill bough...

Q: I was on amoxicillin for a round of that for a sinus infection and a UTI I've now had a cough With some mucus very an...

Q: Hi, a few days ago i woke up to 2 sets of 2 red inflamed dots under my stomach / in my groin area. To me they looked ...

Q: I am 70 years old and have been suffereing from diarhea for the last few months. Today have got a high reading for ce...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon